# SDR SWAA041390

- Difficulty date: May 15, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 42,171 hours, 41,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN AT R2 DOOR CUTOUT, LOWER FORWARD CORNER, CRACKED.  REPAIRED SKIN PER EA.
